# SDR IPXA2021061870723

- Difficulty date: May 13, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F5237075320000
- Condition: Cracked
- Location: Frm 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CDURING ROTO PROBE OF FWD CARGO DOOR FRAME FORKS A CRACK INDICATION WAS FOUND IN FR21 2ND HOLE DOWN FROM THE TOP ON AFT ROW OF FASTENERS CRACK INDICATIONIS IN THE FRAME FORK AT 3 O'CLOCKREMOVED AND REPLACED FRAME FORK IAW UPS EO A300-5230-80663-A
